Alert archive / Missouri / Tornado Warnings in 2011

Tornado Warning 133, NWS Paducah, KY

May 25, 2011Butler County, Wayne County, Missouri

NWS Paducah, KY issued this tornado warning at May 25, 2011, 3:55 PM CDT for Butler County, Wayne County, Missouri. It was in force for 50 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2011, 3:55 PM CDT (20:55 UTC)
Expired
May 25, 2011, 4:45 PM CDT
In force
50 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon

Counties Butler County, MO, Wayne County, MO

The radar

The Paducah radar (KPAH), 166 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 4:19 PM CDTHAIL 1.75Mill Spring, MOGOLF BALL SIZE HAIL REPORTED. REPORTED BETWEEN MILL SPRING AND WILLIAMSVILLE.
May 25, 4:21 PM CDTHAIL 0.88Greenville, MONICKEL HAIL AND DEBRIS FALLING FROM THE SKY. STORM IS SOUTHWEST OF THE COMMUNITY.
May 25, 4:30 PM CDTTORNADOGreenville, MOLARGE TORNADO REPORTED JUST NORTH OF COMMUNITY MOVING NORTHEAST REPORTED BY EM.
May 25, 4:33 PM CDTTORNADOGreenville, MOTORNADO REPORTED IN THE COMMUNITY OF GREENVILLE.
May 25, 4:37 PM CDTTORNADO1 Se Patterson, MODAMAGE SURVEY REVEALED AN EF1 TORNADO THAT BEGAN AROUND MILL SPRINGS AND MOVED NORTHEAST TO SAM A BAKER STATE PARK. DETAILS CAN BE FOUND IN THE PUBLIC INFORMATION STATEMENT.
May 25, 4:47 PM CDTTORNADOSilva, MOTORNADO CROSSED U.S. 67 3N OF GREENVILLE NEAR THE COMMUNITY OF SILVA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 11:09 AM CDTTornado Watch PDSSPC10 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 8.9 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 445 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2124 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
600 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
445 m²/s²
0-3 km storm-relative helicity
413 m²/s²
Significant tornado parameter
6.0
Supercell composite
20.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

103 
WFUS53 KPAH 252055
TORPAH
MOC023-223-252145-
/O.NEW.KPAH.TO.W.0133.110525T2055Z-110525T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
355 PM CDT WED MAY 25 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN BUTLER COUNTY IN SOUTHEAST MISSOURI...
  WAYNE COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 445 PM CDT.

* AT 351 PM CDT...TRAINED WEATHER SPOTTERS REPORTED STRONG ROTATION 
NEAR GRANDIN MOVING NORTHEAST AT 40 MPH. A TORNADO IS ON THE GROUND 
IN ELLSINORE.

* LOCATIONS IN THE WARNING INCLUDE...
  BRUSH ARBOR...
  WILLIAMSVILLE...
  PIEDMONT...
  GREENVILLE...
  SHOOK...
  SAM A BAKER STATE PARK...
  LODI...
  CASCADE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NOW IS THE TIME TO IMPLEMENT YOUR TORNADO PLAN OF ACTION. SEEK
SHELTER INDOORS IN A BASEMENT...OR IN AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A HOME OR BUILDING.

&&

LAT...LON 3714 9079 3718 9075 3728 9074 3728 9057
      3732 9055 3731 9023 3708 9022 3685 9067
      3692 9068 3693 9070 3697 9070 3700 9074
      3705 9074 3706 9080
TIME...MOT...LOC 2055Z 227DEG 35KT 3691 9075

$$
2 follow-up statements
475 
WWUS53 KPAH 252117
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
417 PM CDT WED MAY 25 2011

MOC023-223-252145-
/O.CON.KPAH.TO.W.0133.000000T0000Z-110525T2145Z/
WAYNE MO-BUTLER MO-
417 PM CDT WED MAY 25 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
NORTHWESTERN BUTLER AND WAYNE COUNTIES IN SOUTHEAST MISSOURI...

AT 414 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS STORM WAS
LOCATED 5 MILES NORTHWEST OF WILLIAMSVILLE...MOVING NORTHEAST AT 40
MPH.

LOCATIONS IN THE WARNING INCLUDE GREENVILLE...SHOOK...SAM A BAKER
STATE PARK...LODI AND CASCADE.

LAT...LON 3714 9079 3718 9075 3728 9074 3728 9057
      3732 9055 3731 9023 3708 9022 3685 9067
      3692 9068 3693 9070 3697 9070 3700 9074
      3705 9074 3706 9080
TIME...MOT...LOC 2117Z 227DEG 35KT 3706 9055

$$
337 
WWUS53 KPAH 252128
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
428 PM CDT WED MAY 25 2011

MOC023-223-252145-
/O.CON.KPAH.TO.W.0133.000000T0000Z-110525T2145Z/
WAYNE MO-BUTLER MO-
428 PM CDT WED MAY 25 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
NORTHWESTERN BUTLER AND WAYNE COUNTIES IN SOUTHEAST MISSOURI...

AT 423 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A ROTATING WALL 
CLOUD. THIS STORM WAS LOCATED 4 MILES WEST OF GREENVILLE...MOVING 
NORTHEAST AT 40 MPH.

A SECOND POSSIBLE TORNADO IS LOCATED NEAR MILL SPRING.

LOCATIONS IN THE WARNING INCLUDE SHOOK...SAM A BAKER STATE PARK...
LODI AND CASCADE.

LAT...LON 3714 9079 3718 9075 3728 9074 3728 9057
      3732 9055 3731 9023 3708 9022 3685 9067
      3692 9068 3693 9070 3697 9070 3700 9074
      3705 9074 3706 9080
TIME...MOT...LOC 2128Z 227DEG 35KT 3714 9047

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at May 25, 1:36 PM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, May 25, 1:36 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
136 PM CDT WED MAY 25 2011

.DISCUSSION...
BIGGEST CHALLENGE WILL BE THE DETAILS ASSOCIATED WITH A
POTENTIALLY SIGNIFICANT SEVERE WEATHER OUTBREAK OVER THE NEXT 10-12
HOURS OR SO.

WILL KEEP THIS BRIEF WITH ONSET OF SEVERE WEATHER IMMINENT. STRONG
SFC AND UPPER LOW MOVING EASTWARD OUT OF THE PLAINS WILL PUSH A
COLD FRONT ACROSS OUR CWA THIS EVENING. IN THE MEANTIME...WITH
SFC TEMPS IN THE LOW 80S AND SFC DEWPOINTS NEAR 70...THE ATMOSPHERE
HAS BECOME VERY UNSTABLE ACROSS THE AREA. THIS COMBINED WITH
FAVORABLE DEEP LAYER SHEAR...JET DYNAMICS...AND HUGE AMOUNTS OF
CAPE AND HELICITY HAS SET THE STAGE FOR A WIDESPREAD OUTBREAK OF
SEVERE WEATHER INCLUDING LARGE LONG-TRACK TORNADOES...VERY LARGE
HAIL...AND INTENSE STRAIGHT LINE WINDS (DOWNBURSTS).

LATEST RADAR IMAGES ARE SHOWING SHOWERS AND THUNDERSTORMS OVER
THE NORTHEAST SECTIONS OF OUR CWA...BUT THESE STORMS HAVE
REMAINED BELOW SEVERE LEVELS SO FAR. THE LACK OF CONVECTION
ELSEWHERE ACROSS OUR CWA CORRESPONDS WELL TO A POCKET OF 9-10C
WARM AIR IN THE MID LEVELS. THE THINKING IS THAT AS THE SEVERE
CONVECTION TO OUR WEST BEGINS TO MOVE INTO THE WESTERN SECTIONS
WITHIN THE NEXT COUPLE OF HOURS...THE CAP WILL BE BROKEN AND
THUNDERSTORM DEVELOPMENT WILL BE VERY RAPID AND INTENSE.

MOST LIKELY SCENARIO WILL BE DISCREET SUPERCELLS THIS AFTERNOON
INTO THE EARLY EVENING HOURS...THEN A LINE (QLCS) OF THUNDERSTORMS
WITH EMBEDDED SUPERCELLS THROUGH THE REST OF THE EVENING. EACH
NEW MODEL RUN CONTINUES TO SPEED UP THE EASTWARD PROGRESS OF THIS
SYSTEM...SO THE LATEST THINKING IS THAT THE THREAT FOR SEVERE
WEATHER WILL CLEAR THE EASTERN SECTIONS OF OUR CWA SHORTLY AFTER
MIDNIGHT.

PRECIP CHANCES WILL LINGER INTO THURSDAY NIGHT ON THE BACK SIDE OF
THIS SYSTEM. AFTER A BRIEF RESPITE ON FRIDAY...THE COMBINATION OF
UPPER LEVEL ENERGY AND THE APPROACH OF A FRONTAL SYSTEM WILL BRING
PRECIP CHANCES TO THE HEARTLAND FRIDAY NIGHT INTO SATURDAY.

BEYOND SATURDAY AN UPPER RIDGE ESTABLISHES ITSELF OVER OUR AREA
THROUGH THE REST OF THE PERIOD...ESPECIALLY PER THE ECMWF. THE GFS
CRANKS OUT A BIT OF PRECIP NEXT WEDNESDAY AND WEDNESDAY NIGHT AS
IT DROPS A FRONT INTO OUR AREA. THE ECMWF CONTINUES TO KEEP THE
RIDGE OVER OUR AREA WITH NO PRECIP SO FOR NOW WILL KEEP IT DRY.

&&
.AVIATION...
SEVERE STORMS WILL GRADUALLY INCREASE IN COVERAGE DURING THE
AFTERNOON...PEAKING WITH THE PASSAGE OF A COLD FRONT THIS EVENING.
HIGHEST CHANCES FOR CONVECTION AT EACH TAF SITE APPEAR TO BE LATE IN
THE AFTERNOON AND EARLY IN THE EVENING. HOWEVER...ISOLATED
SUPERCELLS COULD OCCUR AT ANY TIME. IN ADDITION TO LOCALLY DAMAGING
WINDS...LARGE HAIL AND TORNADOES ARE POSSIBLE. THE CONVECTION WILL
END WITH THE PASSAGE OF THE FRONT LATE THIS EVENING. SOME LOW CLOUDS
WILL ARRIVE BY 12Z THURSDAY...WITH MVFR CIGS LIKELY DURING THE
MORNING.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR BALLARD-
     CALDWELL-CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-
     FULTON-GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-
     MARSHALL-MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-
     WEBSTER.

MO...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR BOLLINGER-
     BUTLER-CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY
     MO-RIPLEY-SCOTT-STODDARD-WAYNE MO.

IL...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ALEXANDER-
     EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-
     JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-
     WAYNE IL-WHITE-WILLIAMSON.

IN...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR GIBSON-PIKE-
     POSEY-SPENCER-VANDERBURGH-WARRICK.

&&

MY/JAP
Hazardous weather outlook, May 25, 8:13 AM CDT, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
813 AM CDT WED MAY 25 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-261315-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
813 AM CDT WED MAY 25 2011

...AREA UPGRADED TO HIGH RISK...
...WIDESPREAD SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THE ENTIRE QUAD STATE AREA IS IN A HIGH RISK OF SEVERE WEATHER
TODAY AND TONIGHT. THIS IS A PARTICULARLY DANGEROUS SITUATION...AS
THE POTENTIAL EXISTS FOR A SIGNIFICANT AND WIDESPREAD SEVERE
WEATHER EVENT ACROSS THE REGION. SOME LOCATIONS MAY EXPERIENCE 2
OR 3 SEPARATE ROUNDS OF SEVERE WEATHER THROUGH THIS EVENING.

SCATTERED THUNDERSTORMS WILL DEVELOP OVER SOUTHEAST MISSOURI AND
SOUTHERN ILLINOIS...POSSIBLY AS EARLY AS THE LATE MORNING HOURS.
VERY STRONG WIND FIELDS AND PLENTIFUL INSTABILITY WILL ALLOW THE
STORMS TO QUICKLY BECOME SEVERE...WITH LARGE HAIL...STRONG
TORNADOES...AND DAMAGING WINDS. THE STORMS WILL MOVE RAPIDLY
NORTHEAST ACROSS THE QUAD STATE REGION THROUGH THE AFTERNOON.
OTHER SEVERE THUNDERSTORMS MAY DEVELOP FARTHER EAST ACROSS THE
AREA DURING THE AFTERNOON.

FINALLY...A LINE OF SEVERE STORMS WITH AN INCREASING DAMAGING WIND
THREAT WILL MOVE INTO WESTERN PORTIONS OF THE AREA AROUND 5
PM...AND THEN SWEEP THROUGH THE ENTIRE AREA THROUGH THE EVENING.
TORNADOES...LARGE HAIL...AND HEAVY RAINFALL WILL ALSO BE POSSIBLE
WITH THIS LINE. THE SEVERE WEATHER THREAT SHOULD BE EAST OF THE
ENTIRE AREA BY MIDNIGHT.

OUTSIDE OF THUNDERSTORMS...STRONG SOUTH WINDS ARE EXPECTED TO GUST
25 TO 35 MPH THROUGH THE DAY AND INTO THE EARLY EVENING. CONSULT
THE LAKE WIND ADVISORY FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW THUNDERSTORMS WILL BE POSSIBLE AS AN UPPER LEVEL LOW
PRESSURE SYSTEM MOVES EAST THROUGH THE REGION THURSDAY. ANY
THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS.

ANOTHER UPPER LEVEL STORM SYSTEM WILL SWEEP THROUGH THE AREA WITH
A CHANCE OF THUNDERSTORMS FRIDAY NIGHT. AT THIS TIME...SEVERE
WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL MOST LIKELY BE NEEDED THROUGHOUT THE AREA
THIS AFTERNOON AND EVENING.

DRS/PS

In the hours before

Special weather statement, May 25, 11:22 AM CDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1122 AM CDT WED MAY 25 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-251830-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL...
CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...
BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
1122 AM CDT WED MAY 25 2011

...ENHANCED THREAT FOR SEVERE WEATHER TODAY AND TONIGHT...

A TORNADO WATCH HAS BEEN ISSUED FOR THE ENTIRE AREA UNTIL 900 PM
CDT. THE WATCH HAS LABELED THE SITUATION AS A PARTICULARLY
DANGEROUS SITUATION.

THIS MEANS THAT THERE IS THE POTENTIAL FOR STRONG TORNADOES.
PEOPLE NEED TO REMAIN ALERT FOR CHANGING WEATHER AND BE PREPARED
TO SEEK SHELTER IF A WARNING IS ISSUED OR A TORNADO IS SIGHTED.

WE EXPECT SEVERAL ROUNDS OF THUNDERSTORMS THIS AFTERNOON AND
EVENING...SO KEEP AN EYE TO THE SKY THROUGHOUT THE DAY AND INTO
TONIGHT.

NOW IS THE TIME TO HAVE YOUR PLANS READY. BE PREPARED NO MATTER
WHERE YOU MAY BE TODAY...WHETHER IT IS AT
SCHOOL...WORK...TRAVELING...OR ATTENDING SPECIAL EVENTS.

IF A WARNING IS ISSUED, YOU NEED A WAY TO RECEIVE THE WARNING. LISTEN
OR WATCH TV. LISTEN TO NOAA WEATHER RADIO OR COMMERCIAL RADIO.

PS/ML
Local storm report, May 25, 3:16 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
316 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             GATEWOOD                36.56N 91.07W
05/25/2011  M1.00 INCH       RIPLEY             MO   LAW ENFORCEMENT

            QUARTER SIZE HAIL REPORTED.

&&

SMITTY
Local storm report, May 25, 3:23 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
323 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     FUNNEL CLOUD     FREEMONT                36.95N 91.15W
05/25/2011                   CARTER             MO   LAW ENFORCEMENT

            FUNNEL CLOUD REPORTED NEAR THE COMMUNITY.

&&

SMITTY
Local storm report, May 25, 3:47 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
347 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FUNNEL CLOUD     1 W PIEDMONT            37.15N 90.72W
05/25/2011                   WAYNE              MO   LAW ENFORCEMENT

&&

SMITTY
Local storm report, May 25, 3:49 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
349 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     FUNNEL CLOUD     2 S ELLSINORE           36.90N 90.75W
05/25/2011                   CARTER             MO   TRAINED SPOTTER

            ALONG K HIGHWAY.

&&

SMITTY
Local storm report, May 25, 3:55 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
355 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TORNADO          GRANDIN                 36.83N 90.82W
05/25/2011                   CARTER             MO   EMERGENCY MNGR

            2 MOBILE HOMES DESTROYED.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 4:11 AM CDTLake Wind AdvisoryPAHBollinger, Butler, Cape Girardeau, Carter, Mississippi, New Madrid and 5 more16 hr
May 25, 3:02 PM CDTTornado WarningPAHCarter, Ripley43 min
May 25, 3:27 PM CDTTornado WarningPAHWayne33 min
May 25, 3:40 PM CDTTornado WarningPAHCarter35 min
May 25, 4:11 PM CDTTornado WarningPAHCarter34 min
May 25, 4:14 PM CDTSevere Thunderstorm WarningPAHCarter, Ripley46 min
May 25, 4:27 PM CDTTornado WarningPAHButler, Ripley33 min
May 25, 4:34 PM CDTTornado WarningPAHPerry41 min
May 25, 4:43 PM CDTTornado WarningPAHBollinger, Butler, Carter, Wayne47 min
May 25, 4:52 PM CDTTornado WarningPAHButler, Ripley38 min
May 25, 5:15 PM CDTTornado WarningPAHBollinger, Perry45 min
May 25, 5:23 PM CDTTornado WarningPAHBollinger, Butler, Stoddard, Wayne52 min
May 25, 5:29 PM CDTSevere Thunderstorm WarningPAHButler, New Madrid, Stoddard46 min
May 25, 5:29 PM CDTTornado WarningPAHBollinger, Wayne46 min
May 25, 5:37 PM CDTTornado WarningPAHButler, Carter, Ripley, Stoddard38 min
May 25, 5:56 PM CDTFlash Flood WarningPAHRipley2 hr
May 25, 5:57 PM CDTTornado WarningPAHCape Girardeau, Perry48 min
May 25, 6:01 PM CDTTornado WarningPAHNew Madrid, Scott, Stoddard29 min
May 25, 6:08 PM CDTTornado WarningPAHMississippi, New Madrid, Scott, Stoddard37 min
May 25, 6:13 PM CDTTornado WarningPAHBollinger, Wayne32 min
May 25, 6:15 PM CDTTornado WarningPAHButler, Carter, New Madrid, Ripley, Stoddard30 min
May 25, 6:43 PM CDTTornado WarningPAHMississippi, New Madrid, Scott32 min

Nearby

Tornado Warnings in Missouri, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.